# SDR UALA2011071303545

- Difficulty date: July 13, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 62,383 hours, 22,970 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: S251T2205
- Part serial: 72
- Condition: Faulty
- Location: Elevator Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AT LOW AIRSPEEDS ELEVATOR FEEL HARD TO PULL BACK YOKE.  REPLACED ELEV FEEL COMPUTER IAW MM, LEAK CHECK GOOD.
